MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number EU2110X15B
Medical Device Problem Codes Circuit Failure (1089); Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
A trilogy evo was returned to a third-party service center for evaluation.There was no harm or injury reported.The device was not in patient use.During the evaluation a ventilator inoperative alarm was observed in the device's downloaded event log.There was no documentation of any components replaced or resolution for this issue.Additionally, not related to the reportable issue, a service required alarm indicating the detachable battery failed was noted.The detachable battery was replaced to address the issue.Final testing was not documented.A final report is being submitted.If new information becomes available following the completion of the device repair that changes the outcome of the investigation and associated medical device reporting a follow up/supplemental report will be completed.
 
Additional Manufacturer Narrative
The manufacturer previously reported a trilogy evo was returned to a third-party service center for evaluation.During the evaluation a ventilator inoperative alarm was observed in the device's downloaded event log.There was no documentation of any components replaced or resolution for this issue at the time of the report and final testing was not documented.A service required alarm not related to the reportable issue was documented indicating the detachable battery failed.The detachable battery was replaced to address the issue.Additional information received from the third-party service center confirmed the system board was previously replaced to address the ventilator inoperative alarm condition.Final testing was documented in the notification, and the device passed all final testing.The detachable battery failure issue is not an actionable error and would not affect the device's ability to deliver therapy as designed.The ventilator would continue to operate to design specifications and would operate on its internal battery in the event of a loss of ac power or if the device is disconnected from an ac power source.A corrected report is being submitted to document these findings and the coding has been adjusted to reflect the new information.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24719408
Report Number2518422-2026-010126
Device Sequence Number14979804
Product Code CBK
UDI-Device Identifier00606959054981
UDI-Public(01)00606959054981
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberEU2110X15B
Device Catalogue NumberEU2110X15B
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/07/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown